Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/17337
Title: Correlation functions in fully frustrated Ising models
Authors: J. R. Gonçalves
J. Poulter
J. A. Blackman
University of Reading
Mahidol University
Keywords: Materials Science;Physics and Astronomy
Issue Date: 1-Jan-1995
Citation: Journal of Magnetism and Magnetic Materials. Vol.140-144, No.PART 3 (1995), 1723-1724
Abstract: The spin-spin correlation functions in the ground state of certain 2D fully frustrated Ising models fall off with distance with exponent ν = 1 2. This is known both numerically and from calculations that are special to each model. This value of the exponent contrasts with ν = 1 4 for the unfrustrated systems at Tc. The purpose of this paper is to develop a common method that is applicable to both frustrated and unfrustrated systems. © 1995.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=0029244663&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/17337
ISSN: 03048853
Appears in Collections:Scopus 1991-2000

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.